# SDR USAA2011020990672

- Difficulty date: January 18, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: D5757028100300
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - RIGHT WING TRAILING EDGE FLAP INTERCONNECT STRUT ATTACH FITTING BEARING MOUNT AREA EXCESSIVELY WORN.  REPLACED RIGHT WING TRAILING EDGE FLAP INTERCONNECT STRUT ATTACH FITTING IAW A320 SRM 51-72-11.
